# SDR 29GA2012110235152

- Difficulty date: November 2, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 29,221 hours, 32,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Airstair
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4046 MGW/IAD DOOR STAIRS JAMMING DURING EXTENSION AND RETRACTION.  LUBED PASSENGER STAIRS, OPERATIONAL CHECK GOOD.
